# SDR 96ZZZX698

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Lufthansa Technik Engine Services, Inc, repair station IY2R915K
- Engine: Garrtt TFE731*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Strainer
- Part number: 89476411
- Condition: Mislabeled
- Location: Engine Oil
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

C/W ALLIED SIGNAL SB TFE 731-79-3058, A 'NEW' OIL JET STRAINER P/N 894764-11 INSTALLED TO REPLACE DASH 9 STRAINER.  CMPT CONTROLS OIL FLOW TO NR 4 & NR 5 BEARING CAVITY.  TWO DASH 11 STRAINERS ORDERED FROM ALLIED SIGNAL.  RECEIVING INSPECTION, FOLLOWING NOTED:  EXIT ORIFICE OF 2 STRAINERS WERE DIFFERENT SIZES.  STRAINER WITH 'SMALL' ORIFICE STAMPED (PERFECTLY ROUND & NO BURRS).  STRAINER WITH 'LARGE' ORIFICE DRILLED (HOLE NOT ROUND & BURRED EDGES).  NEITHER STRAINER IDENTIFIED, NOR WAS PLASTIC BAG.  PKG SLIP DID IDENTIFY BOTH PARTS AS 894764-11 STRAINERS.  ENG MFG & BLUEPRINT REVIEWED, STRAINER WITH 'SMALL' ORIFICE IS ACTUALLY A 894764-9 PRINT, & CALLS OUT EACH STRAINER IS TO BE INDIVIDUALLY BAGGED & TAGGED.
